# SDR VNAA2018123111101

- Difficulty date: December 31, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 34,080 hours, 33,850 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW SELECTED THE GEAR UP AND RECEIVED A GEAR DISAGREE MESSAGE. THE AIRCRAFT RETURNED TO FIELD AND LANDED WITH NO FURTHUR ISSUES.  MX INTERROGATED PSEU AND FOUND S21 NEAR FLAGGED. ADJUSTED NLG SENSOR PS1GA. OPS CHECK GOOD.
